Identification of conductivity in inhomogeneous orthotropic media

Mahmood, MS and Lesnic, D orcid.org/0000-0003-3025-2770 (2019) Identification of conductivity in inhomogeneous orthotropic media. International Journal of Numerical Methods for Heat and Fluid Flow, 29 (1). pp. 165-183. ISSN 0961-5539

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© Emerald Publishing Limited. This is an author produced version of a paper published in International Journal of Numerical Methods for Heat & Fluid Flow. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Regularization; Inverse problem; Non-linear least-squares; Orthotropic and inhomogeneous media
Dates:
  • Published: 7 January 2019
  • Published (online): 30 October 2018
  • Accepted: 10 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jan 2018 14:53
Last Modified: 13 Feb 2019 16:10
Status: Published
Publisher: Emerald
Identification Number: 10.1108/HFF-11-2017-0469
Open Archives Initiative ID (OAI ID):

Export

Statistics